# SDR SWAA2022072733556

- Difficulty date: July 25, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,573 hours, 35,238 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Failed
- Location: Tail
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER TAKE OFF ELECTRIC STAB TRIM FAILED. RAN STABILIZER TRIM INOPERATIVE CHECKLIST IN QRH; MANUAL TRIM WORKED FINE. / [01] C/W FIM 27-41 TASK 803. STAB TRIM OPS CHK GOOD; NO DEFECTS NOTED. A/C OK FOR SERVICE
